No side effects yet

It's been my second week of accutane and I haven 't experienced any side effects. I get headache but I used to get headaches often before I was on accutane also. My acne has gotten worse. Should I be concern?

Doctor Answers (1)

Not getting side effects from Accutane

+1

The severity of the side effects is in large part due to the mg dosage you are taking. Lower dosages mean you take the medication longer, but greatly minimize any side effects. Also, as the medication builds in your system you could get more side effects like dry skin and lips. Acne often gets worse with Accutane at the beginning, and while this is frustrating, it's actually good. The medication works from under the skin out, so it has to do a lot of work under the skin which means a great deal of breakouts while the pores are changing. Hang in there. 

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."


Las Vegas Dermatologist
4.5 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.